Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys! I need some advice. I started accutane 20 mg about a month ago and my face has been clear since starting it. The only thing is, I've noticed bunches of small zits have started to appear on my chest and shoulders. Is this normal? or is this something I should be worried about? I also noticed it happened after I started working out again. If you could, please help a girl out.

Link to comment
Share on other sites

@ozzie7576 Good to know I'm not the only one. I've read that it could be heat rash/ breakout due to the sweat of working out. I'm just worried that it might be an allergic reaction

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×